# SDR 97FDEA00359

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 502
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED BDL HAD AN AIR TURNBACK, NR 1 ENG ECAM ADVISORY NACELLE TEMP ADVISORY OCCURRED AFTER T/O CK LIST.  FLASHING GREEN 230C AND THEN CRC/ECAM FOR NR 1 ENG FIRE HANDLE RED HANDLE AND BOTH LOOP LT ON.  ATS DISCONNECTED.  # 1 THROTTLE PLACED TO IDLE, FIRE WARNING CEASED ENG ABLE TO BE USED FOR LANDING.  FOUND HIGH PRESSURE RECOUP DUCT ELBOW BLOWN ON RT SIDE OF ENGINE.  REMOVED AND REPLACED HPT RECOUP AIR TUBING.  ELBOW MOUNTED ON COMP CASE.  PERFORMED ENG RUN IAW JRH, OPS CK NORMAL.
